# SDR FDEA202010142885

- Difficulty date: October 14, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXTERIOR APPROXIMATELY STA 1853 BETWEEN LONGERON 37R-38R DENT.  ENTERED IN ERROR.
